# SDR AALA20030543

- Difficulty date: May 6, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON COAT CLOSET NEXT TO L1 DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT ON COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
